# SDR CALA2017033100763

- Difficulty date: March 28, 2017
- Submitted: March 31, 2017
- Operation: Air carrier
- Aircraft: N78008
- Make and model: Boeing 777224
- Aircraft serial: 29478
- Aircraft time: 88,514 hours, 8,785 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141W23134
- Condition: Dented
- Location: Bs 355
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A DENT AT BS 355 JUST FWD OF THE E & E DOOR,  JUST BELOW STRINGER 47R.   COMPLIED WITH FPI INSPECTION OUTSIDE ONLY IAW ESC170314-0008.  PERFORMED STEPS 5 & 6 OF ESC 170314-00081A -1, STEP 3. NO CRACK INDICATIONS NOTED.
